# SDR DALA2016080705943

- Difficulty date: August 7, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, RIGHT SIDE, BS 1269, LONGERON 28R CARGO TRACK CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-30-01.  (LP# 2622321)
